# SDR SWAA2025030501943

- Difficulty date: March 3, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 58,323 hours, 35,289 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Zone 800
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING EMERGENCY PLACARD BELOW WINDOW IS MISSING ON AIRCRAFT RIGHT<[01] REINSTALLED. EMERGENCY EXIT LIGHT COVER PER AMM 33-51-00.
